# SDR 95ZZZX2612

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8727Y
- Make and model: Piper PA-30
- Aircraft serial: 301880
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stud
- Part number: 2251200
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AN ANNUAL INSPECTION AND C/W AD 77-13-21, PART (A), 1,000-HOUR LANDING GEAR CHECK PER PIPER SL 782-B DATED 12-1-77. LEFT GEAR WAS DISASSEMBLED FOR INSPECTION.  OWNER TOLD MECHANIC ABOUT A POSSIBLE AD COMING ABOUT ON PN 22512-00 STUDS. PERFORMED A LIQUID N.D.T. ON BOTH MAIN LANDING GEAR STUDS.  LEFT ONE SHOWED GOOD, BUT FOUND CRACKED WITH MAGNAFLUX CHECK.
